Top
10
Doctor insights on: Loss Of Feeling In Arms And Legs

Share
1

1
Hi, i'm having tremors, muscle weakness, feet are dragging.Sensative arms feeling in arms and legs.Very painful, and i don't like to be touched.Stiff jaw.

Hi, i'm having tremors, muscle weakness, feet are dragging.Sensative arms feeling in arms and legs.Very painful, and i don't like to be touched.Stiff jaw.

Need evaluation: Many explanations, which might include thyroid problems, medication reactions, occult presentation of neurological disorder, toxins, chemical imbalances. Seek out your physician, get baseline studies, and decide on whether neurological consultation might make some sense. ...Read more

2

2
Why do my arms and legs feel numbed? I've been feeling this for a week.

Why do my arms and legs feel numbed? I've been feeling this for a week.

?stress: There are many causes but if you are not diabetic or suffer from any other major disorder it may have a simple explanation at your age such as anxiety and hyperventilation If it persists or progresses see an MD ...Read more

3

3
What causes electrical feeling sharp shooting pains in back, neck, arms and legs?

What causes electrical feeling sharp shooting pains in back, neck, arms and legs?

Nerve Inflammation: The symptoms you describe are due to irritation of a nerve that can be due to compression or other peripheral nerve injury. Best to have this checked out by your doctor. ...Read more

See 1 more doctor answer
4

4
Achy feeling arms and legs and feeling very tired ?

Achy feeling arms and legs and feeling very tired ?

Inadequate informati: How long you have it, Any associated underlying conditions? On any treatment? Anything make it better or worse? If it is transient probably nothing need to worry about. Make sure drink plenty of fluid keep yourself well hydrated. If symptoms persist have some labs and physical to get to the diagnosis. ...Read more

See 2 more doctor answers
5

5
Loosing feeling in my hands, feet, arms, and legs quickly.?

Loosing feeling in my hands, feet, arms, and legs quickly.?

Quickly? See PCP now: While there are many things that can cause numbness, the fact that the symptoms are coming on quickly raises some ominous possibilities, including multiple sclerosis and guillan barre syndrome. I would definitely see your primary doctor as soon as possible to guide further evaluation. ...Read more

7

7
At least once a week, sometimes more, i get this painful pins and needles feeling that goes from my back and spreads to my arms and legs.?

See below: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you. ...Read more

8

8
My arms and legs become weak feeling and heavy when thinking about getting blood drawn. Is this normal ?

My arms and legs become weak feeling and heavy when thinking about getting blood drawn. Is this normal ?

Anxiety: Sounds like anxiety. What is your fear about having blood taken? I suggest you discuss this with a mental health professional. ...Read more

9

9
I have severe nerve pain and the feeling of fluid running in my head, arms, and legs occasionally. What could be the cause?

I have severe nerve pain and the feeling of fluid running in my head, arms, and legs occasionally. What could be the cause?

What do : You mean by nerve pain? Pins, needles, tingling, shooting pain? Your description is not common at all. I have never heard description like that. Assuming your brain/neck MRI are normal, would consider your issue related to psyche/side-effects of your medicine rather than something anatomically wrong. Stick with your medicine and see if your neurologist/psychiatrist can suggest a cause. ...Read more

10

10
Does body heat feeling from chest, arms and legs comes in the start of zoloft (sertraline) 100mg in morning and 100mg in evening.

Does body heat feeling from chest, arms and legs comes in the start of zoloft (sertraline) 100mg in morning and 100mg in evening.

Discuss w/ your dr.: Sometimes this could be an effect of a drug interaction. If you experience other symptoms such as headache, nausea, vomiting, diarrhea, sweating, tremors, palpitations, elevated blood pressure or restlessness see your physician. This could be a sign of too much serotonin in your system. You may benefit from adjustments to your medicine regimen including a lower dose of Zoloft (sertraline). ...Read more